# SDR AALA20021620

- Difficulty date: November 12, 2002
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, LEFT AFT EMERGENCY EXIT SIDE WALL LIGHT INOPERATIVE.  RE-SOLDERED BULB RECEPTACLE CONTACT AT LEFT AFT EMERGENCY EXIT SIDE WALL LIGHT.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
